MathSciNet Relay Station
MathSciNet bibliographic data
MR2221079 (2007c:55009) 55P35 (16W30 55P40)
Selick, Paul; Wu, Jie The functor $A\sp {\min}$ on $p$-local spaces. Math. Z. 253 (2006), no. 3, 435–451.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement